# SDR HEEA098914

- Difficulty date: December 31, 2004
- Submitted: January 17, 2005
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 16,634 hours
- System (JASC): 3110 · Instrument Panel
- Part: Transistor
- Part number: 1300071
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NOTED ELECTRICAL BURNING SMELL.  RETURNED TO BOOTHVILLE.  MAINTENANCE FOUND TRANSISTOR 8Q2 FOR INSTRUMENT LIGHTS HAD SHORTED AND CAUSED RESISTOR 8R12 TO BURN OUT.  REPLACED TRANSISTOR 8Q2, RESISTOR 8R12 AND RHEOSTAT 8R5.
